# SDR ASAA2012090892859

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 20,416 hours, 6,333 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2042M67P02
- Part serial: FFFH0589
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 15,386 hours, 4,890 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  2 ENGINE HAS A SHORT TERM FAULT, FAULT 75-20572 (HMU, TBV SIGNAL OUT OF RANGE ). FAULT IS CURRENT.  FOUND WHILE PERFORMING T/C 78273000.  ACFT GROUNDED.  REMOVED EEC FROM NR 2 ENGINE REF AMM 73-21-60-000-801-F00.  INSTALLED EEC ON NR 2 ENGINE, REF AMM 73-21-60-400-801-F00.  PERFORMED FADEC SYS TEST AMM 73-21-00-700-802-F00.  PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00, TEST PASSED.  PERFORMED IDENT/CONFIG TEST IAW AMM 73-21-00-700-808-F00, TEST PASSED. PERFORMED TEST 12- ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, TEST PASSED. PERFORMED EEC DISCRETES TEST IAW AMM 73-21-00-700-809-F00, TEST PASSED. NO FAULTS FOUND.
